# SDR DXTA2025061203870

- Difficulty date: June 11, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N864QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000116
- Aircraft time: 1,315 hours, 775 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Unknown
- Location: Zone 200
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL PASSING 10K FEET, THE PAX SAFETY SWITCH WAS SELECTED TO THE ON POSITION AND NONE OF THE APPROPRIATE LIGHTS TURNED ON IN THE CABIN AND WE WERE UNABLE TO SEE THE EXTERIOR WING LIGHT. ON THE GROUND WE TURNED THE EMER LTS SWITCH TO ON AND THE LIGHTS CAME ON. WE THEN ATTEMPTED THE PAX SAFETY SWITCH AGAIN WITH THE SAME NEGATIVE RESULT.   COULD NOT DUPLICATE. OPS CHECKS GOOD. IAW CE-700 AMM 33-20-00
